Nonlinear transport equations and quasiconformal maps
Keywords:Quasiconformal map, transport equation, active scalar
AbstractWe prove existence of solutions to a nonlinear transport equation in the plane, for which the velocity field is obtained as the convolution of the classical Cauchy kernel with the unknown. Even though the initial datum is bounded and compactly supported, the velocity field may have unbounded divergence. The proof is based on the compactness property of quasiconformal mappings.
How to Cite
Clop, A., & Sengupta, B. (2023). Nonlinear transport equations and quasiconformal maps. Annales Fennici Mathematici, 48(1), 375–387. https://doi.org/10.54330/afm.130026
Copyright (c) 2023 Annales Fennici Mathematici
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.